RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 4, Pages 54–85 (Mi aa950)  

This article is cited in 13 scientific papers (total in 13 papers)

Research Papers

Cohomology of algebras of semidyhedral type

A. I. Generalov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1320 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:4, 549–573

Bibliographic databases:
Received: 27.03.2001

Citation: A. I. Generalov, “Cohomology of algebras of semidyhedral type”, Algebra i Analiz, 13:4 (2001), 54–85; St. Petersburg Math. J., 13:4 (2002), 549–573

Citation in format AMSBIB
\Bibitem{Gen01}
\by A.~I.~Generalov
\paper Cohomology of algebras of semidyhedral type
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 4
\pages 54--85
\mathnet{http://mi.mathnet.ru/aa950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1865495}
\zmath{https://zbmath.org/?q=an:1056.16007}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 4
\pages 549--573


Linking options:
  • http://mi.mathnet.ru/eng/aa950
  • http://mi.mathnet.ru/eng/aa/v13/i4/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Generalov, “Cohomology of algebras of semidihedral type, III: the family $SD(3\mathcal K)$”, J. Math. Sci. (N. Y.), 130:3 (2005), 4689–4698  mathnet  crossref  mathscinet  zmath
    2. J. Math. Sci. (N. Y.), 130:3 (2005), 4699–4711  mathnet  crossref  mathscinet  zmath
    3. A. I. Generalov, “Cohomology of algebras of semidihedral type, IV”, J. Math. Sci. (N. Y.), 134:6 (2006), 2489–2510  mathnet  crossref  mathscinet  zmath
    4. A. I. Generalov, N. V. Kosmatov, “Projective resolutions and Yoneda algebras for algebras of dihedral type: the family $D(3\mathcal Q)$”, J. Math. Sci., 140:2 (2007), 221–238  mathnet  crossref  mathscinet  zmath
    5. A. I. Generalov, “Hochschild cohomologies of dihedral type algebras, I: $D(3\mathcal K)$ series in characteristic 2”, St. Petersburg Math. J., 16:6 (2005), 961–1012  mathnet  crossref  mathscinet  zmath
    6. A. I. Generalov, “Hochschild cohomology of algebras of quaternion type, I: Generalized quaternion groups”, St. Petersburg Math. J., 18:1 (2007), 37–76  mathnet  crossref  mathscinet  zmath
    7. A. I. Generalov, “Cohomology of algebras of semidihedral type. V”, J. Math. Sci. (N. Y.), 140:5 (2007), 676–689  mathnet  crossref  mathscinet  zmath
    8. A. I. Generalov, “Cohomology of algebras of semidihedral type. VI”, J. Math. Sci. (N. Y.), 147:5 (2007), 7074–7083  mathnet  crossref  mathscinet
    9. A. I. Generalov, “Hochschild cohomology of the integral group ring of the dihedral group. I: Even case”, St. Petersburg Math. J., 19:5 (2008), 723–763  mathnet  crossref  mathscinet  zmath  isi
    10. Generalov, A, “Projective resolutions and Yoneda algebras for algebras of dihedral type”, Algebras and Representation Theory, 10:3 (2007), 241  crossref  mathscinet  zmath  isi  scopus
    11. A. I. Generalov, “Cohomology of algebras of semidihedral type. VII. Local algebras”, J. Math. Sci. (N. Y.), 161:4 (2009), 530–536  mathnet  crossref  zmath
    12. A. I. Generalov, “Hochschild cohomology of algebras of dihedral type. II. Local algebras”, J. Math. Sci. (N. Y.), 171:3 (2010), 357–379  mathnet  crossref
    13. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:249
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020